# SDR YYFA20130721001`

- Difficulty date: July 21, 2013
- Submitted: July 21, 2013
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 41,368 hours, 41,662 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Unknown
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HYD SWITCHED TO LOW POSITION IN AIR LOST RT SIDE PRESSURE, NO FLUID LOSS.
